# SDR ABXA030313

- Difficulty date: July 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 43,223 hours, 47,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 39172861
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO KEEL ATTACH FITTING CRACKED AFT SIDE AT FS 718.  REPLACED FITTING IAW REA D953-47908.
